# SDR ASAA2018112127073

- Difficulty date: November 21, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 38,272 hours, 11,329 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ignition Unit
- Part number: 38880587
- Part serial: 111147
- Condition: Failed
- Location: Apu
- Part time: 1,530 hours, 2,838 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAXI IN, STARTED APU, RECEIVED "FAULT " LIGHT. GROUNDED - YES. REF FIM 49-40 TASK 802, REMOVED AND REPLACED APU IGNITION UNIT PER AMM 49-41-31. ACCOMPLISHED MULTIPLE APU STARTS, NO DEFECTS NOTED. CURRENT STATUS SHOWS NO FAULTS.
